# SDR ASAA2023060443473

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 60,903 hours, 18,089 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYPT
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 57,115 hours, 17,020 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE FD SWITCHLIGHT INOP (MASTER LT). GROUNDED - YES. REMOVED & REPLACED NEW MCP AND PERFORMED INSTALLATION TEST GOOD & LLM REQUIRES TEST PASSED B737-800 AMM 22-11-34/401.
